# SDR FDEA20190320671

- Difficulty date: March 19, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) BARREL NUTS   HOLE SURFACE CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE)   BARREL NUTS HOLE SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND LOWER :   THICKNESS : 0.366" BEYOND REWORKED LIMIT BASE THE DIFFERENCE BETWEEN DRAWING   LIMITS AND CMM MAX REWORK LIMITS FOR BARREL NUT HOLE. MINIMUM THICKNESS : 0.3685".   REPAIR SHIM FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. # : 1-5750-  T0345818 P1 STEP 1. TITLE : WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-LH WING- OUTBD   FLAP INBD HINGE (WING SIDE)- CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-  2-100. REFER TO E.A. # : 1-5750-T0345818 P1 AND SNRM NO. N00311 FOR WORK DETAILS.
